Maximal displacement of a branching random walk in time-inhomogeneous environment

Abstract : In this article, we study a branching random walk evolving in a (macroscopically) time-inhomogeneous environment. We compute the first two orders of the asymptotic of the maximal displacement. The ballistic first order is given by the solution of an optimization problem, while the second term is of order $n^{1/3}$. This result partially answers a conjecture of Fang and Zeitouni. Additionally, we obtain an asymptotic for the so-called consistent maximal displacement of the process, which also is of order $n^{1/3}$.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2015, 125 (10), pp.3958-4019. <10.1016/j.spa.2015.05.011>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00874541
Contributeur : Bastien Mallein <>
Soumis le : vendredi 27 mai 2016 - 18:02:46
Dernière modification le : jeudi 20 juillet 2017 - 09:27:12
Document(s) archivé(s) le : dimanche 28 août 2016 - 10:56:00

Fichiers

brwtie.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Copyright (Tous droits réservés)

Identifiants

Collections

Citation

Bastien Mallein. Maximal displacement of a branching random walk in time-inhomogeneous environment. Stochastic Processes and their Applications, Elsevier, 2015, 125 (10), pp.3958-4019. <10.1016/j.spa.2015.05.011>. <hal-00874541>

Partager

Métriques

Consultations de
la notice

73

Téléchargements du document

29